| Model Number |
KNOTLESS TENSIONTIGHT BUTTON IMPLANT SYS |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/24/2022
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via phone that a ar-2350 knotless tension tight button implant system malfunctioned.This occurred during a open sub-pectoral biceps tenodesis on (b)(6) 2022 when the black flag that feeds the suture mechanism through the button would not shuttle the suture through the button, and as a result it broke.Another ar-2350 was opened and the case was completed.There was no fragment produced.There was no patient effect reported.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.